# SDR AALA972317

- Difficulty date: December 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N162AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46943
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 1185
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON ANTENNA DOUBLER AT STATION 1185 BETWEEN STRINGER 49L AND 50L AROUND NUTPLATES.  REMOVED AND REPLACED ANTENNA DOUBLER AND NOT PLATES PER 51-01-00 OF AARD.  (M)
